Crazy News: Virilis Male Enhancement Pill Has a Horrible Side Effect – photo by Virilis
This story might discourage men from taking erection pills as Virilis male enhancement pill has a horrible side effect that left one man with a bleeding penis.
According to the Huffington Post, Adrian Carter claims in a lawsuit filed on Monday that a Virilis Pro pill made his penis bleed and led to a terrifying surgery in which much of his manhood’s skin had to be removed. Carter states that he bought a bottle of Virilis Pro at a gas station in Houston, on the way to a motel to enjoy a night with his girlfriend in May of last year. However, as his lawyer, Melissa Moore explains in the complaint, “During sexual intercourse, plaintiff experienced significant pain and observed a large quantity of blood squirting out of his penis onto the sheets, walls and mirror in the hotel room; his penis and scrotum were visibly swollen.”
As the gushing continued, Carter rushed himself to the emergency room. Surgeons had to remove the skin from Carter’s penis due ot the fact that his urethra had separated completely and the organ was dangerously swollen. There is a high possibility that Carter will never experience an erection again and he is currently urinating through a catheter.
While there has yet to be a comment about the incident from Haute Health, the manufacturers of Virilis, the company’s website states that the pill is all natural and has no side effects. “It’s made with only natural ingredients to prevent harmful side effects. Always check with a healthcare professional before using any supplement. Virilis Pro is a male enhancement supplement that works to give you a harder erection for natural male enlargement and a more intense orgasm.”
Crazy News: Virilis Male Enhancement Pill Has a Horrible Side Effect.